Alert archive / Mississippi / Tornado Warnings in 2024
Tornado Warning 9, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 10, 2024, 8:41 AM CDT for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2024, 8:41 AM CDT (13:41 UTC)
- Expired
- Apr 10, 2024, 9:09 AM CDT
- In force
- 28 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS
The radar
The Hammond radar (KHDC), 65 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:06 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1088 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 479 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.0
The text
As transmitted.
170
WFUS54 KLIX 101341
TORLIX
LAC103-MSC045-109-101430-
/O.NEW.KLIX.TO.W.0009.240410T1341Z-240410T1430Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
841 AM CDT Wed Apr 10 2024
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central St. Tammany Parish in southeastern Louisiana...
Northwestern Hancock County in southern Mississippi...
Pearl River County in southern Mississippi...
* Until 930 AM CDT.
* At 841 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Pearl River, or 10 miles southwest of Picayune,
moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Picayune around 850 AM CDT.
Mcneil around 910 AM CDT.
This includes the following Interstates...
Interstate 59 in Louisiana between mile markers 4 and 11.
Interstate 59 in Mississippi between mile markers 1 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3033 8976 3041 8995 3090 8974 3077 8942
TIME...MOT...LOC 1341Z 205DEG 28KT 3045 8982
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MEFFER3 follow-up statements
301
WWUS54 KLIX 101355
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
855 AM CDT Wed Apr 10 2024
MSC045-101405-
/O.CAN.KLIX.TO.W.0009.000000T0000Z-240410T1430Z/
Hancock MS-
855 AM CDT Wed Apr 10 2024
...THE TORNADO WARNING FOR NORTHWESTERN HANCOCK COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3077 8943 3076 8943 3064 8953 3064 8954
3057 8960 3045 8977 3052 8985 3065 8982
3090 8973 3090 8972
TIME...MOT...LOC 1355Z 213DEG 26KT 3052 8977
$$
LAC103-MSC109-101430-
/O.CON.KLIX.TO.W.0009.000000T0000Z-240410T1430Z/
St. Tammany LA-Pearl River MS-
855 AM CDT Wed Apr 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR NORTH
CENTRAL ST. TAMMANY PARISH IN SOUTHEASTERN LOUISIANA AND PEARL RIVER
COUNTIES...
At 855 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Picayune, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Picayune around 900 AM CDT.
Mcneil around 915 AM CDT.
This includes Interstate 59 in Mississippi between mile markers 6 and
26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3077 8943 3076 8943 3064 8953 3064 8954
3057 8960 3045 8977 3052 8985 3065 8982
3090 8973 3090 8972
TIME...MOT...LOC 1355Z 213DEG 26KT 3052 8977
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MEFFER324
WWUS54 KLIX 101401
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
901 AM CDT Wed Apr 10 2024
LAC103-101411-
/O.CAN.KLIX.TO.W.0009.000000T0000Z-240410T1430Z/
St. Tammany LA-
901 AM CDT Wed Apr 10 2024
...THE TORNADO WARNING FOR NORTH CENTRAL ST. TAMMANY PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3077 8943 3065 8953 3064 8954 3057 8960
3049 8972 3050 8975 3054 8978 3056 8981
3057 8979 3057 8981 3062 8983 3090 8973
TIME...MOT...LOC 1401Z 205DEG 28KT 3056 8975
$$
MSC109-101430-
/O.CON.KLIX.TO.W.0009.000000T0000Z-240410T1430Z/
Pearl River MS-
901 AM CDT Wed Apr 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR PEARL
RIVER COUNTY...
At 901 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Picayune, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Mcneil around 915 AM CDT.
This includes Interstate 59 in Mississippi between mile markers 7 and
26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3077 8943 3065 8953 3064 8954 3057 8960
3049 8972 3050 8975 3054 8978 3056 8981
3057 8979 3057 8981 3062 8983 3090 8973
TIME...MOT...LOC 1401Z 205DEG 28KT 3056 8975
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
MEFFER298
WWUS54 KLIX 101409
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
909 AM CDT Wed Apr 10 2024
MSC109-101418-
/O.CAN.KLIX.TO.W.0009.000000T0000Z-240410T1430Z/
Pearl River MS-
909 AM CDT Wed Apr 10 2024
...THE TORNADO WARNING FOR PEARL RIVER COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 100 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3077 8943 3065 8953 3064 8954 3057 8960
3049 8972 3050 8975 3054 8978 3056 8981
3057 8979 3057 8981 3062 8983 3090 8973
TIME...MOT...LOC 1406Z 205DEG 28KT 3062 8972
$$
MEFFERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 10, 6:57 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 10, 6:57 AM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
657 AM CDT Wed Apr 10 2024
...New UPDATE...
.UPDATE...
Issued at 656 AM CDT Wed Apr 10 2024
Starting the wind advisory now as winds have rapidly risen to 30
to 40 mph for many locations and this area is rapidly moving
north this morning.
&&
.SHORT TERM...
(Today through Thursday)
Issued at 215 AM CDT Wed Apr 10 2024
The 800mb sub inversion from the 00z sounding is currently being
eroded(moving east). This inversion was stronger on the 12z sounding
yesterday and found at 875mb. This has protected us so far, but this
is currently leaving and in its place will be sfc based convective
instability that should strengthen with time this morning. PWs will
go up and convective temps will go down(was 90F yesterday). Advected
CAPE will also rise through the morning. All guidance brings the
main sfc low NE into northern LA later this morning. As this occurs,
it will cause frontogenesis supporting the line of storms that will
race eastward taking advantage of a more volatile environment to the
south of the sfc low since areas to the north have been worked over.
The flooding potential is also an issue today mainly over the
northern half of the area and the flood watch area looks well
placed. As the sub inversion erodes, we should see sh/ts begin to
develop very soon this morning ahead of the main line that moves
through the area which should start between 7 and 8am. The line of
storms that will be rolling through is developing in a line from
Laredo NEward at the time of this writing. This line is already
showing some QLCS features along with mesos and wind gusts to 37kt.
The line itself is speeding up and moving ENE at around 35-40kt. We
will leave all headlines as is this morning. A cold front will move
through the area this evening around or just after dark. The line of
storms that moves ahead of this boundary will cool things down
enough to help cause some stability, but the upper levels will
remain divergent until the front moves through. A dry slot will move
over the area by late tonight and early Thu then the back side of
the sfc low will reach us bringing low deck cloudy skies to the area
for most of Thu with a final clearing Thu evening.
&&
.LONG TERM...
(Thursday night through Tuesday)
Issued at 215 AM CDT Wed Apr 10 2024
Conditions look dry and nice for the weekend, and the next system
that impacts the area looks to be toward the end of next week.
&&
.AVIATION...
(12Z TAFS)
Issued at 215 AM CDT Wed Apr 10 2024
IFR to LIFR cigs will move into IFR to MVFR cigs later this morning
but will not lift to VFR cigs until late tonight when clearing
should take place. Some development of TSRA will take place this
morning over several terminals but all terminals will eventually be
impacted by a line of strong/severe TS moving through the area
starting around 7am and ending by mid afternoon. There will be a few
sh/ts still remaining until a cold front passes by this evening.
&&
.MARINE...
Issued at 215 AM CDT Wed Apr 10 2024
Southerly winds will rise further into the upper 20kt range this
morning and into the lower 30kt range by mid morning. Frequent gusts
well above gale force will keep the gale warning posted for today. A
lull back into mid 20kt range for 4 to 6 hours overnight as the
front moves through and back to gales once again with westerly to NW
winds for Thu. Instead of confusing headlines, we have kept the gale
warning for the entire time frame even through the lower wind
speeds. There is a good chance of strong/severe storms over most
marine areas today into the evening hours. Winds will ease back into
the 5-10kt range Thu night and even light and variable Fri and Fri
night with return flow beginning again over the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 75 54 72 48 / 100 30 0 0
BTR 80 58 77 51 / 100 30 0 0
ASD 79 59 76 52 / 100 20 0 0
MSY 79 61 75 57 / 100 10 0 0
GPT 75 59 75 52 / 100 50 0 0
PQL 78 60 75 50 / 90 70 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through this evening for LAZ034>037-039-071.
Wind Advisory until 6 PM CDT this evening for LAZ034>037-039-
046>048-056>060-064>071-076>090.
Coastal Flood Advisory until 6 PM CDT this evening for LAZ069-
070-076-078.
GM...Gale Warning until 10 AM CDT Thursday for GMZ530-532-534-536-538-
550-552-555-557-570-572-575-577.
MS...Flood Watch through this evening for MSZ068>071-077.
Wind Advisory until 6 PM CDT this evening for MSZ068>071-077-
083>088.
Coastal Flood Advisory until 6 PM CDT this evening for MSZ086-
087.
GM...Gale Warning until 10 AM CDT Thursday for GMZ532-534-536-538-550-
552-555-557-570-572-575-577.
&&
SHORT TERM...TE
LONG TERM....TE
AVIATION...TE
MARINE...TEIn the hours before
Special weather statement, Apr 10, 5:26 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
526 AM CDT Wed Apr 10 2024
LAZ046-056-057-085-101100-
Iberville LA-Western Ascension LA-Assumption LA-St. James LA-
526 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN
ASCENSION, SOUTHWESTERN ST. JAMES, SOUTHEASTERN IBERVILLE AND
ASSUMPTION PARISHES THROUGH 600 AM CDT
...
At 525 AM CDT, Doppler radar was tracking a strong thunderstorm
capable of producing funnel clouds near Bayou Geneve, or near Belle
River, moving northeast at 20 mph.
HAZARD...Funnel clouds and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...If a funnel cloud briefly touches down, minor damage to
outdoor objects is possible. Gusty winds could knock down
tree limbs and blow around unsecured objects.
Locations impacted include...
Donaldsonville, Napoleonville, Supreme, Paincourtville, Belle Rose,
and Convent.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3012 9114 3003 9073 2979 9110 2981 9110
2984 9113 2984 9119 2987 9121
TIME...MOT...LOC 1025Z 209DEG 16KT 2987 9112
FUNNEL CLOUDS...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABLocal storm report, Apr 10, 8:30 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
830 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Tstm Wnd Gst 2 NW New Roads 30.72N 91.48W
04/10/2024 M62 MPH Pointe Coupee LA AWOS
AWOS station KHZR New Roads.
&&Local storm report, Apr 10, 8:34 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
834 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Tstm Wnd Dmg St. Francisville 30.79N 91.37W
04/10/2024 West Feliciana LA Trained Spotter
Report of a building damaged in St.
Francisville.
&&
LNNLocal storm report, Apr 10, 8:35 AM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
835 AM CDT Wed Apr 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM Tstm Wnd Gst 1 ENE St. Francisville 30.79N 91.37W
04/10/2024 E60 MPH West Feliciana LA Trained Spotter
&&
LNNSpecial weather statement, Apr 10, 8:39 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service New Orleans LA
839 AM CDT Wed Apr 10 2024
MSZ083-084-086-087-101430-
Southern Harrison MS-Northern Hancock MS-Southern Hancock MS-
Northern Harrison MS-
839 AM CDT Wed Apr 10 2024
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN HARRISON AND
HANCOCK COUNTIES THROUGH 930 AM CDT
...
At 838 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bay St. Louis, moving north at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bay St. Louis, Waveland, Diamondhead, Saucier, Kiln, Shoreline Park,
Pearlington, and Lyman.
This includes Interstate 10 in Mississippi between mile markers 4 and
28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 100 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3031 8923 3030 8932 3027 8939 3018 8946
3018 8953 3020 8954 3018 8957 3022 8960
3052 8957 3052 8954 3064 8954 3065 8925
3068 8924 3067 8910
TIME...MOT...LOC 1338Z 193DEG 47KT 3035 8934
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HRLThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:28 PM CDT | River Flood Warning | LIX | Pike, Walthall | 68 hr |
| Apr 10, 8:30 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 45 min |
| Apr 10, 8:35 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 55 min |
| Apr 10, 8:39 AM CDT | Special Weather Statement | LIX | Hancock | 51 min |
| Apr 10, 9:11 AM CDT | Special Weather Statement | LIX | Harrison, Jackson, Pearl River | 34 min |
| Apr 10, 9:20 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River, Pike, Walthall | 55 min |
| Apr 10, 9:23 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 82 min |
| Apr 10, 9:53 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 52 min |
| Apr 10, 10:08 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 52 min |
| Apr 10, 10:27 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 33 min |
| Apr 10, 10:31 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson, Pearl River | 59 min |
| Apr 10, 10:56 AM CDT | Tornado Warning | LIX | Harrison, Jackson | 49 min |
| Apr 10, 11:13 AM CDT | Severe Thunderstorm Warning | LIX | Jackson | 47 min |
| Apr 10, 11:20 AM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Apr 10, 11:29 AM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 6 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Pearl River | 53 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Pearl River | 55 hr |
| Apr 10, 3:39 PM CDT | River Flood Warning | LIX | Harrison | 49 hr |
| Apr 10, 3:39 PM CDT | River Flood Warning | LIX | Harrison | 51 hr |
| Apr 10, 3:39 PM CDT | River Flood Warning | LIX | Hancock | 5 hr |
| Apr 10, 3:39 PM CDT | River Flood Warning | LIX | Harrison | 56 hr |
| Apr 9, 8:28 PM CDT | River Flood Warning | LIX | Washington | 4 days |
| Apr 9, 8:28 PM CDT | River Flood Warning | LIX | Saint Tammany | 21 days |
| Apr 10, 5:26 AM CDT | Special Weather Statement | LIX | Assumption, Saint James | 34 min |
| Apr 10, 5:51 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Saint James | 54 min |
| Apr 10, 6:23 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 67 min |
| Apr 10, 6:44 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 46 min |
| Apr 10, 6:55 AM CDT | Tornado Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 25 min |
| Apr 10, 7:17 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 43 min |
| Apr 10, 7:32 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 4 hr |
| Apr 10, 7:45 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 60 min |
| Apr 10, 7:50 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 40 min |
| Apr 10, 8:02 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more | 43 min |
| Apr 10, 8:06 AM CDT | Tornado Warning | LIX | East Feliciana, Pointe Coupee, West Feliciana | 24 min |
| Apr 10, 8:24 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 66 min |
| Apr 10, 8:41 AM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint Charles, Saint James, Saint John the Baptist | 3 hr |
| Apr 10, 8:54 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 3 hr |
| Apr 10, 9:00 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 10, 9:05 AM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 10, 9:05 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 1 more | 55 min |
| Apr 10, 9:14 AM CDT | Flash Flood Warning | LIX | Tangipahoa | 5 hr |
| Apr 10, 9:26 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 10, 9:40 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint James | 3 hr |
| Apr 10, 9:57 AM CDT | Special Marine Warning | LIX | 48 min | |
| Apr 10, 9:59 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles, Saint Tammany | 46 min |
| Apr 10, 10:42 AM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Saint Charles, Saint John the Baptist | 3 hr |
| Apr 10, 10:50 AM CDT | Special Marine Warning | LIX | 115 min | |
| Apr 10, 10:55 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard | 3 hr |
| Apr 10, 11:03 AM CDT | Special Weather Statement | LIX | Saint James | 12 min |
| Apr 10, 11:06 AM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 10, 11:54 AM CDT | Flash Flood Warning | LIX | Jefferson, Orleans | 6 hr |
| Apr 10, 12:00 PM CDT | Special Weather Statement | LIX | Assumption | 15 min |
| Apr 10, 12:05 PM CDT | Flash Flood Warning | LIX | Saint Tammany, Tangipahoa | 3 hr |
| Apr 10, 12:12 PM CDT | Flash Flood Warning | LIX | Ascension, Livingston, Saint Charles, Saint James, Saint John the Baptist | 114 min |
| Apr 10, 12:18 PM CDT | Special Weather Statement | LIX | Ascension, Livingston | 42 min |
| Apr 10, 12:45 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 2 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 110 min |
| Apr 10, 12:55 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 50 min |
| Apr 10, 1:32 PM CDT | Special Marine Warning | LIX | 58 min | |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 23 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Tangipahoa | 23 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 7 hr |
| Apr 10, 1:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 9 hr |
| Apr 10, 2:10 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Saint Bernard | 3 hr |
| Apr 10, 2:50 PM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 55 min |
| Apr 10, 3:31 PM CDT | Small Craft Advisory | LIX | 13 hr |
Nearby
Tornado Warnings in Mississippi, 2024Tornado Warnings in Louisiana, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.